# SDR CA190911016

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:DURING GROUND RUN AT IDLE ENGINE OIL TEMPERATURE INCREASED ABOVE 132 AND MGT INCREASED TO AROUND 850. OIL TEMP STABILIZED AROUND 85DEGC DURING GROUND RUNS AFTER VALVE REPLACEMENT. NO CHANGES NOTED AFTER OIL LINE REPLACEMENT. (TC# 20190911016)
